BROWSE

Related Scientist

park,jihun's photo.

park,jihun
기하학수리물리연구단
more info

ITEM VIEW & DOWNLOAD

Affine cones over smooth cubic surfaces

Cited 15 time in webofscience Cited 15 time in scopus
1,281 Viewed 234 Downloaded
Title
Affine cones over smooth cubic surfaces
Author(s)
Cheltsov I.; Jihun Park; Won J.
Subject
Affine cone, ; Anticanonical divisor, ; Cylinder, ; del Pezzo surface, ; double-struck Ga-action, ; Log canonical singularity, ; α-invariant
Publication Date
2016-07
Journal
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.18, no.7, pp.1537 - 1564
Publisher
EUROPEAN MATHEMATICAL SOC
Abstract
We show that affine cones over smooth cubic surfaces do not admit non-trivial double-struck Ga-actions. © European Mathematical Society 2016
URI
https://pr.ibs.re.kr/handle/8788114/2594
DOI
10.4171/JEMS/622
ISSN
1435-9855
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
2016_JHP_Affine cones over smooth cubic surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse